Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anyone switched to Lexapro? ggrrl

Posted by susan b. anthony on March 27, 2003, at 17:20:24

In reply to Re: Anyone switched to Lexapro? ggrrl, posted by blkvettes on March 26, 2003, at 18:37:39

> > Hi - I am new to this board and happy to have found it. I started lexapro 2 weeks agao after suffering from increased phobias about walking on wet pavements and getting anxiety attacks over them. then there are issues with crowds after 9/11. I have some symtoms - are they normal for this drug - heavy duty dreams, very quesy about 1 hr after taking.
> >
> > thanks so much.......
>
> Hi there, I am surprised you did not mention being tired. All your side effects should go away with time, we hope. Just let your doc know when you go back. TAKE CARE!!!!!!!!

Well, I don't think I am any more tired than usual - I travel about 1 1/2 hours each way back and forth to work and getting up at 5:30 gets to you.
Alot of people mention weight gain - I would eat when having attacks and feeling depressed, so I think i might be having the opposite effect - anyone experience this?
One of the side effects mentioned for this drug is "Sensitivity to sun light" - does anyone know about this?
thanks


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:susan b. anthony thread:109458
URL: http://www.dr-bob.org/babble/20030325/msgs/213544.html